# SDR ASOA201706041643

- Difficulty date: June 4, 2017
- Submitted: June 10, 2017
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 30,864 hours, 22,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320774
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT, FS 349- FS 364 STR 26 RT CORRODED. REMOVED AND REPLACED INTERCOSTAL PER SRM 51-40--11-001-001-A01 AND 51-42-06-001-001-A01  THIS IS A MINOR REPAIR.
